# SDR UALA2011100505381

- Difficulty date: October 3, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 43,817 hours, 11,428 cycles
- Engine: Pwa PW4056
- System (JASC): 7500 · Engine Bleed Air System
- Part: Circuit Card
- Part number: 285T111515
- Part serial: 1
- Condition: Faulty
- Location: Bleed Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE HIGH PRESSURE SHUTOFF VALVE EICAS MESSAGE ILLUMINATED AT TOP OF DESCENT POWER REDUCTION.  HPSOV LOCKED IN CLOSED POSITION PER MEL.  REPLACED AIR SUPPLY CONTROL CARD PER MM, OPS TESTED GOOD.
